This article is cited in 5 scientific papers (total in 5 papers)
Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier
S. V. Manakov, V. Yu. Novokshenov
The propagation of an electromagnetic wave in a nonlinear two-level medium described in the framework of Lamb's semiclassical theory is considered. The corresponding system of Maxwell-Bloch equations is investigated by the inverse scattering method with a view to constructing
a complete asymptotic expansion of its solutions at large separation from the edge of the region. In the neighborhood of the wave front, the solution is described by a Painlevé equation, whereas far from the front the solution goes over to a rapidly oscillating
self-similar regime. In the intermediate region, the parameters of these asymptotic solutions are matched by comparing the corresponding scattering data.
PDF file (1375 kB)
Theoretical and Mathematical Physics, 1986, 69:1, 987–997
S. V. Manakov, V. Yu. Novokshenov, “Complete asymptotic representation of an electromagnetic pulse in a long two-level amplifier”, TMF, 69:1 (1986), 40–54; Theoret. and Math. Phys., 69:1 (1986), 987–997
Citation in format AMSBIB
\by S.~V.~Manakov, V.~Yu.~Novokshenov
\paper Complete asymptotic representation of an~electromagnetic pulse in a~long two-level amplifier
\jour Theoret. and Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
I. T. Habibullin, “Integrable initial-boundary-value problems”, Theoret. and Math. Phys., 86:1 (1991), 28–36
Quantum Electron., 40:9 (2010), 756–781
V. P. Kotlyarov, E. A. Moskovchenko, “Matrix Riemann–Hilbert Problems and Maxwell–Bloch Equations without Spectral Broadening”, Zhurn. matem. fiz., anal., geom., 10:3 (2014), 328–349
M. S. Filipkovska, V. P. Kotlyarov, E. A. Melamedova (Moskovchenko), “Maxwell–Bloch equations without spectral broadening: gauge equivalence, transformation operators and matrix Riemann–Hilbert problems”, Zhurn. matem. fiz., anal., geom., 13:2 (2017), 119–153
Vladimir P. Kotlyarov, “A Matrix Baker–Akhiezer Function Associated with the Maxwell–Bloch Equations and their Finite-Gap Solutions”, SIGMA, 14 (2018), 082, 27 pp.
|Number of views:|